# SDR UPS97822258

- Difficulty date: February 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 4-70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, FUSELAGE SKIN FROM FS 70 TO FS 4 BETWEEN LONGERONS 31R AND 31L SHOWS SIGNS OF CORROSION BETWEEN SKIN AND INTERNAL DOUBLER.  REMOVED SKIN AT STA 21.92 THROUGH 70.0 LONGERON 31L TO 31R.  SPLICED SKIN FROM 21.92 TO 79.0 PER UPS EO DC8-5330-8942-B AND INSTALLED IAW SRM 51-1-20 AND 51-1-21.
